# SDR AALA202503248097

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 44,963 hours, 18,882 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER RIB AT STABILIZER STA 170.34. REPAIRED RIB PER SRM 55-10-09-2R-5.
